Die Überwindung des wirtschaftlichen Ordnungsproblems: Reichweite und Grenzen von unterschiedlichen Ordnungstheorien
Stephan Märkt
Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften, 2004, vol. 124, issue 1, 61-94
Abstract:
Economic theory has neglected the Hobbesian problem of order for a long time. Since the emergence of New Institutional Economics this has changed. The article discusses scope and limits of game theory, constitutional economics and Douglass C. North’s institutional economics refer to their explanation of economic order. They will be compared with Max Weber’s theory of order, a classic in social theory. Finally it will be demonstrated that the theoretical integration of these four approaches to a comprehensive theory of order is possible even though there are a number of unsolved problems.
JEL-codes: B4 D0 K4 P1 (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aeq:aeqsjb:v124_y2004_i1_q1_p61-94
Ordering information: This journal article can be ordered from
http://www.duncker-h ... llersjahrbuch-1.html
Access Statistics for this article
Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften is currently edited by Gert G. Wagner and Joachim Wagner
More articles in Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften from Duncker & Humblot, Berlin
Bibliographic data for series maintained by Gabriele Freudenmann ( this e-mail address is bad, please contact ).